# SDR ASAA0956872

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 3,070 hours, 924 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED AT TOP OF DESCENT.  FOLLOWED QRH NO ABNORMAL PRESSURIZATION CHANGE NOTICED.  PERFORMED FIM TASK 21 31 00 810 801.  FOUND CODE 078 OFV LRU FAIL.  PERFORMED FIM TASK 21 31 00 810 82.  FAULT MESSAGE CLEARED INTERMITTENT FAULT GROUND VERIFICATION OPERATION CHECK SUCCESSFUL.  NO PRIOR HISTORY FOR 30 DAYS.  CONSULTED WITH SEAMC.
